MathSciNet Relay Station
MathSciNet bibliographic data
MR1979182 11F32
Clozel, Laurent; Ullmo, Emmanuel Correspondances modulaires et mesures invariantes. (French) [Modular correspondences and invariant measures] J. Reine Angew. Math. 558 (2003), 47–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement